# SDR AT9900390

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S291275812000
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO, FL, FOUND PASSENGER CABIN FLOORBEAM RIGHT SIDE AFT LAVATORY AT BS 996 RBL 17-54R CORRODED.  REMOVED UPPER CAP, LOCATED, DRILLED, AND INSTALLED UPPER CAP IAW DC9 SRM 53-11-3 FIG 11, 51-30-5, 51-10-4, AND 51-10-2.
